# SDR UALA2011071703647

- Difficulty date: July 17, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 84,596 hours, 10,289 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 2156756A
- Condition: Failed
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CMC EQUIPMENT COOLING DETECTOR TEST FAILED.  MSG 21501.  E&E COOLING SMOKE DETECTOR FAIL.  REMOVED AND REPLACED E&E SMOKE DETECTOR PER MM.  CMC GROUND TEST OP CHECKS NORMAL.
